Local Properties of Generalized Absolute Matrix Summability of Factored Fourier Series


ÖZARSLAN H.

SOUTHEAST ASIAN BULLETIN OF MATHEMATICS, vol.43, no.2, pp.263-272, 2019 (Journal Indexed in ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 43 Issue: 2
  • Publication Date: 2019
  • Title of Journal : SOUTHEAST ASIAN BULLETIN OF MATHEMATICS
  • Page Numbers: pp.263-272

Abstract

In this paper, a theorem on local property of phi - vertical bar A, p(n)vertical bar (k) summability of factored Fourier series, which generalizes a known result, has been proved. This new theorem also includes several new and known results.